Ritalin

Discussion in 'Penis Enlargement' started by MichaelBangs, May 28, 2007.

  1. MichaelBangs

    MichaelBangs New Member

    Joined:
    May 28, 2007
    Messages:
    1
    Likes Received:
    0
    Ive just gotten seriously into PE, but I occasionally take ritalin for Attention Deficit Disorder. Ritalin is definitely an erection inhibitor, but I was wondering if anyone had any info or guesses about the effects it would have on growth assuming it is taken after a PE workout? Seems to depress circulation down there, so I'm wondering if it would make it difficult to show much progress if I was taking it most days.
     
  2. krisvds

    krisvds New Member

    Joined:
    May 12, 2007
    Messages:
    26
    Likes Received:
    0
    Hi, welcome to the boards!

    I took relatin/ritalin 3 times a day for 10 years, and I turned out to be a nice 9"er, so I don't think it has any real effect .. but I could be wrong; :smile:
     
  3. darkone

    darkone Member

    Joined:
    Mar 14, 2006
    Messages:
    721
    Albums:
    1
    Likes Received:
    1
    Gender:
    Male
    I wouldn't think so Michael. Just because of the fact that you take it after PE. I mean jelqing is basically forcing blood into the penis anyway and you don't want an erection when doing this exercise so I think you should be fine. Don't know until ya try....
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice